# SDR CA990129009

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Mcauly 4HFR34C660
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90LNA2
- Condition: Out Of Track
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADE OUT OF TRACK, BLADE REPAIRED MAY 1996.  SEPTEMBER 1998 REMOVED FROM SERVICE FOR HARDNESS TESTING.
